MathSciNet Relay Station
MathSciNet bibliographic data
MR1020981 (90k:54002) 54A05 (20K45 22A05)
Comfort, W. W.; van Mill, Jan Concerning connected, pseudocompact abelian groups. Topology Appl. 33 (1989), no. 1, 21–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement